• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

MAUDE Adverse Event Report: TEOXANE RHA3 RESILIENT HYALURONIC ACID

  • Print
  • Share
  • E-mail
-
Super Search Devices@FDA
510(k) | DeNovo | Registration & Listing | Adverse Events | Recalls | PMA | HDE | Classification | Standards
CFR Title 21 | Radiation-Emitting Products | X-Ray Assembler | Medsun Reports | CLIA | TPLC
 

TEOXANE RHA3 RESILIENT HYALURONIC ACID Back to Search Results
Lot Number 212518A0
Device Problem Off-Label Use (1494)
Patient Problem Angioedema (4536)
Event Date 02/23/2022
Event Type  Injury  
Event Description
United states report received from other health care professional on 23-feb-2022. A registered nurse (rn) who was also the injector reported that a female patient in her mid-thirties received rha 3 to "even out right side of lip" on (b)(6) 2022. A volume of rha3 0. 3 milliliters (ml) was applied to the lips using an unknown injection technique. It is unknown if the needle was used from the box or if a cannula was used for the administration. Previous cosmetic procedures included a past filler use with juvederm to the lips one year ago. Medical history was not provided. Concomitant medications included lisinopril with start date unknown for unknown indication. On (b)(6) 2022, few hours following injection of rha 3, at about 5pm later that evening, the patient woke up from a nap, took a picture and sent it to the injector. From looking at the picture, the injector reported the patient had experienced angioedema. The patient met at the hospital with the injector and was prescribed 25mg decadron, benadryl, and oral steroids. It was unknown if the diagnosis of angioedema was confirmed at the hospital. The outcome of the event was resolving/recovering. The intensity of the event was not provided. It was unknown if the product was available for return. (b)(4). No additional information was available at the time of this report. Case comment: a causal relationship between the rha3 and reported angioedema is assessed as possible based on the compatible temporal relationship and the lack of alternative etiologies that can be identified based on the reported information. Note is made about concomitant lisinopril with an unknown start date and indication. This concomitant medication is known to cause angioedema.
 
Search Alerts/Recalls

  New Search  |  Submit an Adverse Event Report

Brand NameRHA3
Type of DeviceRESILIENT HYALURONIC ACID
Manufacturer (Section D)
TEOXANE
les charmilles
rue de lyon, 105
geneva, CH-12 03
SZ CH-1203
MDR Report Key13874550
MDR Text Key291244745
Report Number3007772056-2022-00005
Device Sequence Number1
Product Code LMH
Combination Product (y/n)N
Reporter Country CodeUS
Number of Events Reported1
Summary Report (Y/N)N
Report Source Distributor
Reporter Occupation
Type of Report Initial,Followup
Report Date 04/29/2022,04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Date FDA Received03/24/2022
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Operator
Device Lot Number212518A0
Was Device Available for Evaluation? No Answer Provided
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report Sent to FDA04/29/2022
Distributor Facility Aware Date02/23/2022
Device Age0 YR
Was Device Evaluated by Manufacturer? No Answer Provided
Is This a Reprocessed and Reused Single-Use Device? No

Patient Treatment Data
Date Received: 03/24/2022 Patient Sequence Number: 1
Treatment
LISINOPRIL; LISINOPRIL
-
-